MathSciNet Relay Station
MathSciNet bibliographic data
MR1695250 (2000j:60076) 60H15 (35B41 35D05 35Q30 35R60 37L30 76D05 76M35)
Flandoli, Franco; Schmalfuß, Björn Weak solutions and attractors for three-dimensional Navier-Stokes equations with nonregular force. J. Dynam. Differential Equations 11 (1999), no. 2, 355–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement